# SDR CALA2021051700666

- Difficulty date: May 15, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N25705
- Make and model: Boeing 737724
- Aircraft serial: 28766
- Aircraft time: 72,056 hours, 25,760 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141A4810134CAL
- Condition: Leaking
- Location: Cockkpit
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

REFERENCE LOG PAGE 6300515 COCKPIT AIR NOISE / LEAK. FOUND UPPER FWD EYEBROW WINDOW LEAKING FROM LOWER SEAL AREA.UPON PRESSURIZING ACFT, FOUND LH #4, LH #5, AND LH #2 SLIDING WINDOW LEAKING SEVERELY.#4 LH AND #5 LH WINDOW BLANKING PLATES REMOVED FOR INSPECTION AND RESEALING, IAW AMM 56-11-31.REINSTALLED #4 AND #5 LH WINDOW BLANKING PLATES REF EA5610-01137 REV G. ALSO REMOVED AND REPLACED LH SLIDING WINDOW IAW AMM 56-12-11. OPS CHECK GOOD OF WINDOW HEAT. LEAK CHECK REQUIRED FOR LH SLIDING WINDOW AND BLANKING PLATES #4 & #5. ADD EMP:U345750,U346584 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1995346 SN OFF 2486.WINDSHIELD, B73 OFF 29-5612-9-9005 2486 ON 0000 WINDSHIELD, B73 OFF 29-5612-9-9005 2486 ON 29-5612-9-9011 6129.#2 SLIDING WINDOW AND #5 BLANKING PLATE LEAK CHECK GOOD. #4 BLANKING PLATE STILL SLIGHTLY LEAKS AT AFT UPPER CORNER. WILL REQUIRE RESEALING, AND LEAK CHECK.RESEALED #4 BLANKING PLATE IAW EC5610-01137. SEALED AT 0800. REQUIRES 4 HOURS CURE TIME.LH #4 BLANKING PLATE REQUIRES PRESSURIZATION LEAK CHECK, NO SOONER THAN 1200 EASTERN TIME, DUE TO RESEALING.PRESSURIZED AIRCRAFT IAW AMM TASK 05-51-91-790-801. LEAK CHECK GOOD.
